RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 2(10), Pages 171–179 (Mi msb3290)  

This article is cited in 6 scientific papers (total in 7 papers)

On normalizers in the braid group

G. S. Makanin


Abstract: Let $N_A$ be the normalizer of an element $A$ in the braid broup $\mathfrak B_{n+1}$. It is shown that $N_A$ is finitely generated, and a method for finding generators for $N_A$ is indicated.
Bibliography: 4 titles.

Full text: PDF file (952 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:2, 167–175

Bibliographic databases:

Document Type: Article
UDC: 519.4
MSC: Primary 20E20, 55A25; Secondary 20F05, 20M05
Received: 02.07.1970

Citation: G. S. Makanin, “On normalizers in the braid group”, Mat. Sb. (N.S.), 86(128):2(10) (1971), 171–179; Math. USSR-Sb., 15:2 (1971), 167–175

Citation in format AMSBIB
\Bibitem{Mak71}
\by G.~S.~Makanin
\paper On normalizers in the braid group
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 2(10)
\pages 171--179
\mathnet{http://mi.mathnet.ru/msb3290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=347988}
\zmath{https://zbmath.org/?q=an:0229.20035}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 2
\pages 167--175
\crossref{https://doi.org/10.1070/SM1971v015n02ABEH001538}


Linking options:
  • http://mi.mathnet.ru/eng/msb3290
  • http://mi.mathnet.ru/eng/msb/v128/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Styshnev, “The extraction of a root in a braid group”, Math. USSR-Izv., 13:2 (1979), 405–416  mathnet  crossref  mathscinet  zmath  isi
    2. G. G. Gurzo, “Systems of generators for the normalizers of certain elements of the braid group”, Math. USSR-Izv., 24:3 (1985), 439–478  mathnet  crossref  mathscinet  zmath
    3. G. S. Makanin, “Separable closed braids”, Math. USSR-Sb., 60:2 (1988), 521–531  mathnet  crossref  mathscinet  zmath
    4. O. Bogopolski, “Classification of automorphisms of the free group of rank 2 by ranks of fixed-point subgroups”, jgth, 3:3 (2000), 339  crossref  mathscinet  zmath  elib
    5. V. N. Bezverkhnii, V. A. Grinblat, “Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type”, Math. Notes, 79:5 (2006), 606–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Lee E.-K. Lee S.-J., “Uniqueness of Roots Up to Conjugacy for Some Affine and Finite Type Artin Groups”, Math. Z., 265:3 (2010), 571–587  crossref  isi
    7. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:236
    Full text:55
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019